MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE 2M QUICKCONNECT CABLE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE 2M QUICKCONNECT CABLE; LARYNGOSCOPE, RIGID
Model Number 0800-0682
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported glidescope core 15-inch fhd monitor along with the glidescope core 2m quickconnect (qc) cable were returned to verathon for evaluation.A verathon technical service representative (tsr) evaluated both devices using verathon's device functionality test equipment.The verathon tsr evaluated the returned glidescope core 15-inch fhd monitor but was unable to confirm the reported issue.The tsr confirmed that the glidescope core 15-inch fhd monitor had the current software.The verathon technical service representative then evaluated the glidescope core 2m quickconnect cable.The qc cable failed verathon's device functionality testing by intermittently not providing a video image.The qc cable did pass visual inspection.Upon completion of the evaluation, the glidescope core 15-inch fhd monitor was returned to the cusotmer.The glidescope core 2m quickconnect cable was replaced.No further investigation is required at this time.Corrective action is not required at this time, and verathon will continue to monitor for trends.
 
Event or Problem Description
A customer reported that during a bronchoscopy procedure, using a verathon glidescope core 15-inch fhd monitor and a glidescope core 2m quickconnect cable, the screen became glitchy with lines appearing across the display obscuring the physician's view of the patient's airway.No harm to the patient was reported, but there was a temporary disruption to the procedure while attempting to troubleshoot and obtain a second unit.

Brand Name
GLIDESCOPE CORE 2M QUICKCONNECT CABLE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key22720782
Report Number9615393-2025-00083
Device Sequence Number21033934
Product Code CCW
UDI-Device Identifier00879123006578
UDI-Public(01)00879123006578(11)240826(10)17920111
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0800-0682
Device Catalogue Number0600-0843
Device Lot Number17920-1-11
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Initial Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown